What causes gastrointestinal irritation?

Answer

Gastrointestinal irritation refers to inflammation of the lining of the stomach causing pain and discomfort. It is caused by a number of factors such as smoking, alcohol and use of non-steroidal anti inflammatory drugs. You should consult a doctor to assess the cause and determine the appropriate course of treatment.
Reference:
Q&A Related to "What causes gastrointestinal irritation?"
It is basically a stomachache. There are a million causes. It is the most basic
http://www.chacha.com/question/what-is-gastrointes...
Most chemo and radiation treatment is based on the fact that the cancer cell is somewhat more sensitive to the poisons and radiation than the healthy cells. So they poison you ...
http://wiki.answers.com/Q/Why_does_cancer_treatmen...
Hi Milt, Your gastrointestinal irritation is likely caused by taking a combination of Ibuprofen (Advil) and aspirin. Why are you taking Advil? Can you get away with Tylenol instead?
http://en.allexperts.com/q/Pharmacy-1407/aspirin-i...
Fawn your IBS needs to be looked into by a specialist in this field of medicine. While white grape juice is good, yu may be doing yourself more harm by the excess sugars in the juice
http://aolanswers.com/questions/health_86252737417...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com